When I stand and put weight on my feet both of them hurt. I have had both feet injected but it didn't help. Xrays of my feet shows no spurs and they don't think I have plantar fasicitis. I have been on these 2 drugs for about 3 months and have only noticed this since taking these drugs.
11 Aug 2009
from the list of Prometrium Side Effects at http://www.drugs.com/sfx/prometrium-side-effects.html
"... Musculoskeletal side effects have included joint pain (20%), musculoskeletal pain (12%), back pain (8%), arthritis, leg cramps, hypertonia, muscle disorder, and myalgia... "
- Prometrium Information for Consumers
- Prometrium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prometrium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cramps. What problems could this cause. It is a great relief taking it.
2 answers • 26 Oct 2009
I have leg cramps at night, my feet actually distort to a different shape. If I'am reading a book or magazine, my hands and digits will distort ...
3 answers • 1 Oct 2010
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013